# SDR A6WA200540260

- Difficulty date: July 19, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 6,853 hours, 6,016 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1773A
- Condition: Inoperative
- Location: Te Flaps
- Part time: 4,954 hours, 4,420 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS APPROACH, MYR FLAPS SELECTED NOT MOVE QAR C/W FLAPS ZERO LANDING.  ACCOMPLISHED -30 DEGREES.  REMOVED AND REPLACED LT BPSU IAW AMM.  OPS CHECK GOOD.  (K)
